Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Bounded solutions of Stieltjes integral equations
HTML articles powered by AMS MathViewer

by David Lowell Lovelady PDF
Proc. Amer. Math. Soc. 28 (1971), 127-133 Request permission

Abstract:

Necessary and sufficient conditions are found for the existence of bounded solutions to some classes of nonhomogeneous linear Stieltjes integral equations. A theorem on the stability of bounded solutions is obtained, an application to a nonlinear Stieltjes integral equation is made.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.30, 34.00
  • Retrieve articles in all journals with MSC: 45.30, 34.00
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 127-133
  • MSC: Primary 45.30; Secondary 34.00
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0273333-1
  • MathSciNet review: 0273333